# SDR 02FDEA00162

- Difficulty date: February 19, 2002
- Submitted: March 6, 2002
- Operation: Air carrier
- Aircraft: N284FE
- Make and model: Boeing 727233
- Aircraft serial: 22621
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION OF BELLY SKIN BS 965, LBL 8, WL 137.  REMOVED AND REPLACED CORRODED SKIN PER SRM 53-30-3, 53-30-1.
